Fertility Network UK
12,670 members20,558 posts

Can someone please help, I have had 3 weeks of Buserelin and I had my normal period on the 30th Sept which lasted 5 days as normal, then

today I have had more red and brown come through when I wipe after going to the toilet, is it normal to have some more bleeding a few days after your normal period has been and gone, I am also due for my first scan in the morning.

4 Replies
oldestnewest

Not sure if its 'normal' or not but same thing happened to me, i had bleeding for about 5 days after my usual period ended.

Reply

Hi, was everything ok with your scan when you had it, I have my scan in the morning.

Reply

yep everything was fine with my scan

Reply

Hi Danielle

Remember that the Buserelins' job is to switch off your hormones and then help your body to have a bleed so that it thins your womb lining and quietens down your ovaries - this is a big ask of our bodies so they won't always behave exactly as we want them to. i would see it as a good thing that you've had some more bleeding, its just a sign that your body had a 'bit more to get rid off' (sorry, couldn't think of a better way to put that!).

I'm cycling in Spain this time and they down regulate differently - i went on the contraceptive pill for a few weeks (umm, ironic after 4 years of secondary infertility, to go on birth control!) and then you have one big injection of something called Prostap which induces a bleed - and I have to say, I'd been spotting for most of the time I was on the pill, before I even had the jab!! It all sorts itself out in the end!

So don't worry, I know its all new and scary but the human body is so unpredictable and not one is the same!

is your scan tomorrow? I'm sure it will be fine - and then the really exciting bit starts!! xx

Reply

You may also like...